×

Found 87,226 Documents (Results 1–100)

100
MathJax

Well-posed solvability of integro-differential equations in spaces of vector functions holomorphic in a sector. (English. Russian original) Zbl 07517588

Differ. Equ. 58, No. 2, 227-241 (2022); translation from Differ. Uravn. 58, No. 2, 223-237 (2022).
MSC:  45J05 46E10 30E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software